# SDR A6WA202020347148

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 40,382 hours, 38,228 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 26212000
- Condition: False Activation
- Location: Rt Eng Exhaust
- Part time: 30,441 hours, 29,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED MULTIPLE RIGHT JET PIPE OVERHEAT FAIL CAUTION AND RIGHT JET PIPE  OVERHEAT WARNING MESSAGES IN FLT. PILOT RETURNED TO IAD FOR A LOGBOOK ENTRY AND IN ORDER TO HAVE MX INVESTIGATE.   AIRCRAFT REMOVED FROM SERVICE  LOOP B ON RH SIDE HAD AN MEL APPLIED TO IT LAST NIGHT. PILOT INDICATED THAT HE WAS ONLY USING LOOP A ON THE RH SIDE DUE TO THE MEL BEING APPLIED. MX PERFORMED OPS CHECKS AND DISCOVERED THAT LOOP B IS OPERATIONAL SO WE WERE ABLE TO CLEAR THAT MEL. LOOP A WAS THE ACTUAL FAULTY LOOP. LOOP A ON THE RH SIDE HAS BEEN PLACED ON MEL.                    R+R RH ENGINE JETPIPE A+B SENSING ELEMENT IAW AWAC SUPP 12-071C ANDM   AMM26-11-04. PERFORMED ELECTRICAL TEST. TEST PASSED. REF. 264082/1 FOR  ENGINE RUN TEST.
